MathSciNet Relay Station
MathSciNet bibliographic data
MR1918211 19K14 (16E20 16E50)
Ara, P.; Goodearl, K. R.; Pardo, E. $K_0$ of purely infinite simple regular rings. $K$-Theory 26 (2002), no. 1, 69–100.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement